?

Log in

No account? Create an account
Ashley David Stevens
15 December 2015 @ 09:33 am
I've had my cup for about a year now, and i love it. I've never had problems with it, until yesterday that is.

We were on the road all day and i didn't get the opportunity to empty as often as I'd like (which is abt every 3 hours on my heavy days- which was yesterday and today). Well, i started getting a horrible sharp pain in what felt like my ovary area and a heaviness that was painful in my pelvis. It got real bad real quick, felt like i couldn't breathe.
Anyway, sure enough it was way over filled and i don't know how long it was like that. I emptied it and sat upright for awhile to let things flow down.
Today, im still in a lot of pain. The pain and heaviness in my pelvis is still going on. Even just riding in the car brings on pain!

Do any of you lovely ladies have insight into this issue and some advice? I am 30 and have had 3 kids. My lady garden is on the short side and during my periods my cervix can be so low i can feel it dangerously close to my opening! My flow is heavy for a day or two and i also have the paraguard iud.

I'm getting to the point of buying pads and i reeeeeeeeally don't want to.
 
Kai: 2Cupskuradi8 on December 15th, 2015 11:31 pm (UTC)
Hopefully, you're just having a really bad period and it won't happen again. If you think your cup is causing it, then take it out and use something else. If it continues, see a doctor. Take your cup with you because "he" probably doesn't know what a cup is. But don't be surprised if "he" isn't enthusiastic about its use. "If they were a good thing, we'd be prescribing them to everyone!"

Another possibility is that because you're on the road, you're dehydrated. Drink a sports drink and then refill that bottle with water.
Procrastinator Extraordinairenightmer on December 16th, 2015 01:06 am (UTC)
I've had weird similar reactions occasionally when my cervix gets poked by something, including my cup. It subsides in a few hours to days for me. Pain in the ovary area also sounds a bit like an ovarian cyst that may have coincidentally burst during your trip. Those can be serious, but the vast majority of the time are uncomfortable but nothing to worry about.
m03m on December 16th, 2015 12:50 pm (UTC)
Which cup do you have? Could it be a bit on the long side?
..::bella vita::..por_que_no on December 16th, 2015 02:42 pm (UTC)
Definitely could've been blood that backed up (that sometimes happened with my FemmyCycle--it sealed up really well so I wouldn't leak if I overfilled it, everything just backed up). I've never had pain when that happened really...your Paragard is probably the reason for your heavy bleeding though :/ is there a reason you can't have a hormonal IUD? In some cases those even stop your periods...